Publication detail

Estimates of exponential stability for solutions of stochastic control systems with delay

DZHALLADOVA, I. BAŠTINEC, J. DIBLÍK, J. KHUSAINOV, D.

Original Title

Estimates of exponential stability for solutions of stochastic control systems with delay

English Title

Estimates of exponential stability for solutions of stochastic control systems with delay

Type

journal article

Language

en

Original Abstract

Estimates of exponential stability for solutions of stochastic control systems with delay are derived using the Lyapunov-Krasovskii functionals. Excepts the n-dimensional case is considered in detail a scalar case as well. Results are illustrated by an example.

English abstract

Estimates of exponential stability for solutions of stochastic control systems with delay are derived using the Lyapunov-Krasovskii functionals. Excepts the n-dimensional case is considered in detail a scalar case as well. Results are illustrated by an example.

Keywords

Exponential Stability, Stochastic Control Systems, Delay, Lyaponov-Krasovskii functional, scalar case.

RIV year

2011

Released

17.08.2011

Pages from

1

Pages to

14

Pages count

14

BibTex


@article{BUT72871,
  author="Irada {Dzhalladova} and Jaromír {Baštinec} and Josef {Diblík} and Denys {Khusainov}",
  title="Estimates of exponential stability for solutions of stochastic control systems with delay",
  annote="Estimates of exponential stability for solutions of stochastic control systems with delay are derived using the Lyapunov-Krasovskii functionals. Excepts the n-dimensional case is considered in detail a scalar case as well. Results are illustrated by an example.",
  chapter="72871",
  number="1",
  volume="2011",
  year="2011",
  month="august",
  pages="1--14",
  type="journal article"
}